Gym & Diabetes

By angelesco823 Latest Reply 2011-10-07 02:24:55 -0500
Started 2011-10-07 00:34:30 -0500

anyone else have the same problem as me when exercising/working out. i do regular ab/bi/tri…etc workouts then do cardio. EVERY time i go on a cardio machine my blood goes low! i drink 2 gatorades everytime i go. also i take off my pump when goin on the cardio machine becuase i know my bloods going to go low. my doctor says to put on a temporary but tht would make it go even lower so i just continue taking it off. anybody have any tips or ideas on what to do, or having the same problem? ive tried many things but nothing helps.

1 reply

jayabee52 2011-10-07 02:24:55 -0500 Report

Howdy ange­lesc­o! WELCOME to DiabeticConnect!

Just off the top of my head I would wonder if the carbs in your gatorade might be spiking you and by the time you get to the cardio portion of your workout you might be crashing from the spike.

You might want to eat something which digests slower, something like peanut butter.

I pray you find the solution to this quickly

Blessings to you and yours.